# SDR DALA2024041704519

- Difficulty date: April 14, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N680DA
- Make and model: Boeing 757232
- Aircraft serial: 26956
- Aircraft time: 88,614 hours, 40,159 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Malfunctioned
- Location: R2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 680 2R KNUCKLE KNOCKER NOT EXTENDING. CORRECTIVE ACTION: FOUND 2R KNUCKLE KNOCKER BINDING ON DOOR TRIM. ADJUSTED LINING. REF B757 AMM 52-11. CHECKS GOOD. (0294024)
